Alert archive / Alabama / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 297, NWS Birmingham, AL

June 17, 2011Autauga County, Dallas County, Lowndes County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jun 17, 2011, 1:22 PM CDT for Autauga County, Dallas County, Lowndes County, Alabama. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 17, 2011, 1:22 PM CDT (18:22 UTC)
Expired
Jun 17, 2011, 2:00 PM CDT
In force
38 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

Counties Autauga County, AL, Dallas County, AL, Lowndes County, AL

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 17, 11:42 AM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 6.4 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2011-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1495 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2011-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 33 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1495 J/kg
Mixed-layer CIN
-92 J/kg
Mixed-layer LCL
688 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
33 m²/s²
0-3 km storm-relative helicity
29 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

840 
WUUS54 KBMX 171822
SVRBMX
ALC001-047-085-171915-
/O.NEW.KBMX.SV.W.0297.110617T1822Z-110617T1915Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
122 PM CDT FRI JUN 17 2011

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  AUTAUGA COUNTY IN ALABAMA...
  NORTHEASTERN DALLAS COUNTY IN SOUTH CENTRAL ALABAMA...
  NORTHERN LOWNDES COUNTY IN SOUTH CENTRAL ALABAMA...

* UNTIL 215 PM CDT

* AT 123 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A LINE OF
  SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED
  ALONG A LINE EXTENDING FROM BURNSVILLE TO AUTAUGAVILLE TO WHITE
  HALL...AND MOVING EAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  AUTAUGAVILLE...LOWNDESBORO...AUTAUGA COUNTY AIRPORT...BOOTH...VIDA
  JUNCTION...DAWSON MILL AND MANACK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3213 8678 3238 8679 3253 8709 3268 8655
      3237 8647 3236 8649 3234 8649 3233 8648
      3229 8649 3227 8648 3227 8645 3224 8644
TIME...MOT...LOC 1823Z 253DEG 19KT 3252 8690 3241 8668
          3225 8667

$$

75
3 follow-up statements
733 
WWUS54 KBMX 171849
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
149 PM CDT FRI JUN 17 2011

ALC001-047-085-171915-
/O.CON.KBMX.SV.W.0297.000000T0000Z-110617T1915Z/
DALLAS AL-LOWNDES AL-AUTAUGA AL-
149 PM CDT FRI JUN 17 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR AUTAUGA...
NORTH CENTRAL LOWNDES AND NORTHEASTERN DALLAS COUNTIES UNTIL 215 PM
CDT...

AT 149 PM CDT...A ***YOU FORGOT TO SELECT A DEFAULT OPTION*** 
QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES WEST OF VIDA
JUNCTION TO AUTAUGA COUNTY AIRPORT TO LOWNDESBORO...MOVING EAST AT 20
MPH.

LOCATIONS IMPACTED INCLUDE...
  AUTAUGA COUNTY AIRPORT...BOOTH...VIDA JUNCTION AND MANACK.

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3243 8677 3255 8700 3263 8675 3267 8655
      3238 8647 3236 8649 3234 8649 3233 8648
      3228 8649 3227 8648 3226 8644 3224 8644
      3218 8662
TIME...MOT...LOC 1849Z 253DEG 19KT 3256 8674 3245 8652
          3229 8651

$$

75
113 
WWUS54 KBMX 171849 RRA
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
149 PM CDT FRI JUN 17 2011

ALC001-047-085-171915-
/O.CON.KBMX.SV.W.0297.000000T0000Z-110617T1915Z/
DALLAS AL-LOWNDES AL-AUTAUGA AL-
149 PM CDT FRI JUN 17 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR AUTAUGA...
NORTH CENTRAL LOWNDES AND NORTHEASTERN DALLAS COUNTIES UNTIL 215 PM
CDT...

AT 150 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 6 MILES WEST OF VIDA JUNCTION TO
AUTAUGA COUNTY AIRPORT TO LOWNDESBORO...MOVING EAST AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
  BOOTH AND VIDA JUNCTION.

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3243 8677 3255 8700 3263 8675 3267 8655
      3238 8647 3236 8649 3234 8649 3233 8648
      3228 8649 3227 8648 3226 8644 3224 8644
      3218 8662
TIME...MOT...LOC 1850Z 253DEG 19KT 3256 8674 3245 8652
          3229 8651

$$

75
523 
WWUS54 KBMX 171900
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
200 PM CDT FRI JUN 17 2011

ALC001-047-085-171910-
/O.CAN.KBMX.SV.W.0297.000000T0000Z-110617T1915Z/
DALLAS AL-LOWNDES AL-AUTAUGA AL-
200 PM CDT FRI JUN 17 2011

...THE SEVERE THUNDERSTORM WARNING FOR AUTAUGA...NORTH CENTRAL
LOWNDES AND NORTHEASTERN DALLAS COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED AND MOVED
OUT OF THE WARNED AREA.

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3243 8677 3255 8700 3263 8675 3267 8655
      3238 8647 3236 8649 3234 8649 3233 8648
      3228 8649 3227 8648 3226 8644 3224 8644
      3218 8662
TIME...MOT...LOC 1900Z 253DEG 19KT 3258 8668 3247 8646
          3231 8645

$$

75

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 12:54 PM CDT, 28 minutes earlier.

Area forecast discussion, Jun 17, 12:54 PM CDT, 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1254 PM CDT FRI JUN 17 2011

.UPDATE...AVIATION DISCUSSION.

&&

.DISCUSSION...

WHAT'S LEFT OF THE OVERNIGHT CONVECTION IS QUICKLY DIMINISHING AS
IT PUSHES EWD ACROSS THE NE PART OF THE STATE. ANOTHER ROUND OF
SCATTERED TSTMS IS EXPECTED LATER TODAY AS YET ANOTHER UPPER LEVEL
SHORTWAVE SLIDES SEWD ACROSS THE AREA. DO NOT ANTICIPATE ANY
WIDESPREAD SEVERE WEATHER...HOWEVER STRONG GUSTY WINDS AND SMALL
HAIL WILL BE POSSIBLE WITH THE STRONGER STORMS. AS WAS THE CASE
THE LAST FEW NIGHTS...SOME OF STORMS COULD LINGER THRU THE EVNG
HRS AS NEW CONVECTION DEVELOPS ALONG OUTFLOW BOUNDARIES.

THE UPPER RIDGE WILL REALLY BEGIN TO BUILD EWD INTO THE REGION
OVER THE WEEKEND. A FEW STORMS WILL BE POSSIBLE ON SAT...MAINLY
ACROSS THE EAST...SO KEPT SLIGHT CHANCE POPS IN FOR THAT AREA. BY
SUNDAY...RAIN CHANCES SHOULD COME TO AN END AS THE RIDGE TAKES
CONTROL OF THE WEATHER PATTERN. DRY CONDITIONS WILL PERSIST THRU
EARLY NEXT WEEK AND TEMPS WILL WARM SLIGHTLY. COULD SEE SEVERAL
100 DEGREE READINGS ACROSS THE CWA DURING THE PERIOD.

FOR WED THRU FRI...MODELS ARE STILL HINTING AT A RATHER WET
PATTERN FOR CENTRAL ALABAMA AS AN UPPER LEVEL TROUGH AND
ASSOCIATED SFC FRONT PUSH EASTWARD TOWARD THE AREA PULLING AMPLE GULF
MOISTURE INTO THE REGION. LET'S KEEP OUR FINGERS CROSSED THAT THE
MODELS ARE ON TO SOMETHING BECAUSE WE DESPERATELY NEED THE RAIN.
THE CLOUDINESS AND RAINFALL WOULD ALSO OFFER A BRIEF REPRIEVE FROM
THE HEAT AS THEY SHOULD KEEP HIGHS IN THE UPPER 80S TO LOW 90S.

19

&&

.AVIATION...18Z TAF DISCUSSION.

A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO MOVE
ACROSS CENTRAL ALABAMA THIS AFTERNOON...AFFECTING BHM...EET...AND
ANB. VIS WILL BE REDUCED DUE TO HEAVY RAIN AND HAIL...AND WIND GUSTS
UP TO 60 MPH ARE POSSIBLE. OUTSIDE OF THIS LINE...SCATTERED STORMS
ARE EXPECTED TO CONTINUE TO DEVELOP ACROSS MUCH OF THE AREA THROUGH
THE AFTERNOON AND EARLY EVENING. WILL COVER THIS WITH VCTS AND AMEND
AS NEEDED. PATCHY FOG IS POSSIBLE TONIGHT...PARTICULARLY ACROSS THE
NORTH WHERE SIGNIFICANT RAIN FELL TODAY.

NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED TO
THE END OF THE FORECAST UNTIL FURTHER NOTICE. THE CEILOMETER DATA
WILL BE GOING THROUGH NUMEROUS TESTS AND MONITORED FOR ACCURACY.

14

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Jun 17, 10:40 AM CDT, 2 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1040 AM CDT FRI JUN 17 2011

ALZ011>015-017>050-181130-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
1040 AM CDT FRI JUN 17 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TODAY AND TONIGHT.

STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH 10 PM THIS
EVENING. THE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS 50 TO
70 MPH...LARGE HAIL UP TO PING PONG BALL SIZE...DEADLY CLOUD TO
GROUND LIGHTNING...AND BRIEF HEAVY RAINFALL.

A LARGE OUTFLOW FROM EARLY MORNING THUNDERSTORMS NORTH IS INCHING
TOWARD CENTRAL ALABAMA. AS THE SUN PEAKS THROUGH THE CLOUDS...
INSTABILITY WILL INCREASE SOUTH OF THIS BOUNDARY. ADDITIONAL
THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG THIS OUTFLOW AND AHEAD
OF IT THROUGH THIS EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT
EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 17, 12:54 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1254 PM CDT FRI JUN 17 2011

ALZ025-027-028-033-035>037-040>043-171845-
AUTAUGA AL-CHILTON AL-CLAY AL-COOSA AL-DALLAS AL-ELMORE AL-LOWNDES
AL-PERRY AL-SHELBY AL-TALLADEGA AL-TALLAPOOSA AL-
1254 PM CDT FRI JUN 17 2011

...SIGNIFICANT WEATHER ADVISORY FOR AUTAUGA...NORTHWESTERN
TALLAPOOSA...TALLADEGA...SOUTHERN SHELBY...CENTRAL PERRY...
NORTHWESTERN LOWNDES...NORTHWESTERN ELMORE...NORTHEASTERN DALLAS...
COOSA...CLAY AND CHILTON COUNTIES UNTIL 145 PM CDT...

AT 1250 PM CDT...THE EMERGENCY MANAGEMENT AGENCY AND STORM SPOTTERS
REPORTED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM TALLADEGA
TO FAYETTEVILLE TO LAY LAKE DAM TO MAPLESVILLE TO MARION...AND
MOVING SOUTHEAST AT 35 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  SYLACAUGA...
  CLANTON...
  STEWARTVILLE...
  WEOGUFKA...
  VALLEY GRANDE...

THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3266 8746 3284 8691 3283 8688 3286 8688
      3320 8640 3356 8605 3318 8565 3311 8565
      3310 8563 3277 8595 3260 8617 3239 8648
      3223 8700
TIME...MOT...LOC 1754Z 319DEG 29KT 3343 8605 3313 8632
          3296 8655 3275 8686 3263 8729

17/KLAWS
Local storm report, Jun 17, 12:57 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1257 PM CDT FRI JUN 17 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     TSTM WND DMG     2 SE VESTAVIA HILLS     33.41N 86.76W
06/16/2011                   JEFFERSON          AL   PUBLIC

            DOLLY CREEK CONVENIENCE GAS STATION OF ACTON ROAD HAD
            FRONT CANOPY RIPPED OFF LANDING ON A VEHICLE.

&&

JT
Local storm report, Jun 17, 1:07 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
107 PM CDT FRI JUN 17 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1212 PM     TSTM WND DMG     1 ENE ALABASTER         33.25N 86.81W
06/17/2011                   SHELBY             AL   EMERGENCY MNGR

            POWERLINES DOWN ON SIMMSVILLE ROAD AT HWY 68.

&&

JT
Local storm report, Jun 17, 1:09 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
109 PM CDT FRI JUN 17 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1212 PM     TSTM WND DMG     5 S ALABASTER           33.17N 86.82W
06/17/2011                   SHELBY             AL   EMERGENCY MNGR

            TREES DOWN ON EDDINGS LANE AT HWY 119.

&&

JT
Local storm report, Jun 17, 1:12 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
112 PM CDT FRI JUN 17 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1212 PM     TSTM WND DMG     5 NW ALABASTER          33.29N 86.89W
06/17/2011                   SHELBY             AL   EMERGENCY MNGR

            TREE DOWN ON ELVIRA ROAD AT HWY 52.

&&

JT
Local storm report, Jun 17, 1:13 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
113 PM CDT FRI JUN 17 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1208 PM     TSTM WND DMG     5 ESE VESTAVIA HILLS    33.40N 86.71W
06/17/2011                   SHELBY             AL   EMERGENCY MNGR

            TREE DOWN ON VALLEYDALE RAD AT INVERNESS LANE.

&&

JT

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 7:00 PM CDTSpecial Weather StatementBMXBullock, Pike45 min
Jun 16, 7:31 PM CDTSpecial Weather StatementBMXShelby44 min
Jun 16, 8:14 PM CDTSpecial Weather StatementBMXShelby46 min
Jun 16, 8:59 PM CDTSpecial Weather StatementBMXCoosa46 min
Jun 17, 12:47 AM CDTSpecial Weather StatementBMXWinston43 min
Jun 17, 1:13 AM CDTSpecial Weather StatementBMXJefferson47 min
Jun 17, 8:48 AM CDTSpecial Weather StatementBMXLamar, Marion57 min
Jun 17, 9:40 AM CDTSpecial Weather StatementBMXLamar, Marion, Winston65 min
Jun 17, 10:49 AM CDTSpecial Weather StatementBMXWalker26 min
Jun 17, 11:29 AM CDTSpecial Weather StatementBMXBlount, Jefferson, Tuscaloosa31 min
Jun 17, 11:44 AM CDTSevere Thunderstorm WarningBMXJefferson, Shelby46 min
Jun 17, 12:08 PM CDTSpecial Weather StatementBMXBibb, Etowah, St. Clair, Shelby, Talladega52 min
Jun 17, 12:10 PM CDTSevere Thunderstorm WarningBMXSt. Clair50 min
Jun 17, 12:18 PM CDTSpecial Weather StatementBMXMarion57 min
Jun 17, 12:22 PM CDTSevere Thunderstorm WarningBMXBibb, Chilton, Shelby, Talladega38 min
Jun 17, 12:23 PM CDTSpecial Weather StatementBMXDallas67 min
Jun 17, 12:28 PM CDTAreal Flood AdvisoryBMXJefferson, Shelby2 hr
Jun 17, 12:32 PM CDTSpecial Weather StatementBMXMontgomery43 min
Jun 17, 12:49 PM CDTSpecial Weather StatementBMXCalhoun41 min
Jun 17, 12:53 PM CDTSevere Thunderstorm WarningBMXMontgomery52 min
Jun 17, 12:54 PM CDTSpecial Weather StatementBMXAutauga, Chilton, Clay, Coosa, Perry, Talladega51 min
Jun 17, 1:00 PM CDTSevere Thunderstorm WarningBMXCoosa45 min
Jun 17, 1:32 PM CDTSpecial Weather StatementBMXBullock43 min
Jun 17, 1:35 PM CDTSpecial Weather StatementBMXClay, Cleburne, Randolph40 min
Jun 17, 1:41 PM CDTSpecial Weather StatementBMXBullock, Lowndes, Macon, Montgomery49 min
Jun 17, 1:47 PM CDTSevere Thunderstorm WarningBMXLowndes, Montgomery28 min
Jun 17, 1:50 PM CDTSpecial Weather StatementBMXChambers, Elmore, Lee, Tallapoosa55 min
Jun 17, 2:02 PM CDTSpecial Weather StatementBMXAutauga28 min
Jun 17, 2:06 PM CDTSevere Thunderstorm WarningBMXElmore, Macon, Montgomery39 min
Jun 17, 2:37 PM CDTSpecial Weather StatementBMXBarbour, Bullock, Macon, Montgomery, Pike, Russell53 min
Jun 17, 2:53 PM CDTSpecial Weather StatementBMXLee52 min
Jun 17, 3:14 PM CDTSevere Thunderstorm WarningBMXLee, Russell21 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.